# SDR 2005FA0001457

- Difficulty date: October 10, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Aircraft: N419CW
- Make and model: Beech 400A
- Aircraft serial: RK19
- Aircraft time: 8,514 hours, 8,633 cycles
- Engine: Pwa JT15D1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP ASYMMETRY ANNUNCIATOR ILLUMINATED DURING APPROACH.  FOUND MIDBOARD ASYMMETRY DETECTOR READING 5.7 VOLTS.  FOUND IB ASYMMETRY DETECTOR READING 7.8 VOLTS.  ADJUSTED LT AND RT FLAP POSITION TRANSMITTERS AS REQUIRED IAW MM TO BRING VOLTAGES TO 5.8 VOLTS +/- 0.2 VOLTS.  FLAP SYSTEM FUNCTIONAL CHECKS SATISFACTORY, NO ASYMMETRY FAULTS INDICATED AFTER 20 CYCLES.  (K)
